# SDR SIMA20130630003

- Difficulty date: June 30, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 23,817 hours, 16,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED NR 2 F/A FLASHLIGHT DID NOT INDICATE CHARGING. ACFT REMOVED FROM SERVICE. SECURED FLASHLIGHT IAW STANDARD PRACTICES NO FURTHER DEFECTS NOTED.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
